MAUDE Adverse Event Report: AESCULAP AG COLUMBUS REV F MC GLID.SURF.T2/2+ 18MM; KNEE ENDOPROSTHETICS

AESCULAP AG COLUMBUS REV F MC GLID.SURF.T2/2+ 18MM; KNEE ENDOPROSTHETICS
Model Number NR124M
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap inc.That a columbus rev f mc glid.Surf.T2/2+ 18mm (part # nr124m) was implanted during a total knee arthroplasty (tka) procedure performed on an unspecified date.According to the complainant, the knee implant dislocated postoperatively on (b)(6) 2022.The patient underwent a revision surgery on (b)(6) 2022.Reportedly, the device was replaced with a similar implant.The complaint device was not available to be returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.The adverse event/malfunction is filed under aic reference (b)(4).
 
Event or Problem Description
Investigation complete.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for all available lot numbers; the devices were found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
COLUMBUS REV F MC GLID.SURF.T2/2+ 18MM
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key16183483
Report Number2916714-2023-00016
Device Sequence Number19405374
Product Code JWH
UDI-Device Identifier04046964009464
UDI-Public4046964009464
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/16/2023
Report Date (Section F) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberNR124M
Device Catalogue NumberNR124M
Device Lot Number52520879
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/19/2022
Device Age43 MO
Event Location Hospital
Date Report to Manufacturer12/19/2022
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/17/2023
Supplement Report FDA Received Date02/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA01/17/2023